New Results for Impulsive Nonlocal Fractional Integro-Differential Equations
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | India | Volume 8 Issue 7, July 2019

New Results for Impulsive Nonlocal Fractional Integro-Differential Equations

S. Suresha, G. Thamizhendhi

In this paper, we study the uniqueness of solutions for impulsive fractional integro differential equations with nonlocal conditions. The main results are discussed through the theory of fixed point.

Keywords: Fractional differential equations, Fractional Derivative and integral, fixed point theorem, uniqueness

Edition: Volume 8 Issue 7, July 2019

Pages: 392 - 400

Share this Article

How to Cite this Article?

S. Suresha, G. Thamizhendhi, "New Results for Impulsive Nonlocal Fractional Integro-Differential Equations", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20199407, Volume 8 Issue 7, July 2019, 392 - 400

112 PDF Views | 84 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Fractional differential equations'

Research Paper, Mathematics, India, Volume 5 Issue 2, February 2016

Pages: 1636 - 1640

Solving Hybrid Fuzzy Fractional Differential Equations by Runge Kutta Fehlberg 6th Order Method

S. Ruban Raj, M. Saradha

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2148 - 2153

Solving Second Order Hybrid Fuzzy Fractional Differential Equations by Runge Kutta 4th Order Method

S. Ruban Raj, M. Saradha

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 96 - 98

Solving Hybrid Fuzzy Fractional Differential Equations by Runge Kutta 4th Order Method

S. Ruban Raj, M. Saradha

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 2, February 2016

Pages: 2190 - 2196

Existence of Mild Solutions for Fractional Neutral Functional Differential Equations

K. Geetha, Dr. K. Kadambavanam

Share this Article

Research Paper, Mathematics, India, Volume 8 Issue 7, July 2019

Pages: 767 - 768

Numerical Forms of Fractional Differential Equations

Hetal Choksi

Share this Article

Similar Articles with Keyword 'fixed point theorem'

Research Paper, Mathematics, India, Volume 9 Issue 7, July 2020

Pages: 1017 - 1019

Fixed Point Theorem for Expansive Mappings in G - Metric Space

A. S. Saluja

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 9, September 2015

Pages: 1425 - 1428

Coincidence and Fixed Point Theorem in 2-Metric Spaces

Raghu Nandan Patel, Damyanti Patel

Share this Article

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1399 - 1404

Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh, A. D. Singh, R. S. Chandel

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Similar Articles with Keyword 'uniqueness'

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1935 - 1939

On The Uniqueness Problems of Entire Functions Concerning Differential Polynomials

Nintu Mandal

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1797 - 1800

A New kind of Weighted P?l -Type Interpolation on Laguerre Polynomial

Rekha Srivastava, Geeta Vishwakarma

Share this Article

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1263 - 1270

(G.n)?Tupled Coincidence Point Theorems in the Fuzzy Metric Spaces

Zena Hussein Maibed

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 777 - 787

Common Coupled Fixed Point Theorems for Geraghty - Type Contraction Mappings Using Monotone Property in Partially Ordered Partial b-Metric Spaces

K. P. R. Sastry, K. K. M. Sarma, Ch. Srinivasa Rao, Vedula Perraju

Share this Article

Research Paper, Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 1953 - 1958

Public Tripled Coincidence Fixed Point Theorems via Contraction Mappings

Zena Hussein Maibed, Reem M. Kubba

Share this Article
Top